# SDR DALA105633264

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 33,784 hours, 15,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK CORRODED AT Y765 BETWEEN FR 64 AND FR 66.  REPAIRED PER SRM 51-42-11.
